# SDR 95ZZZX2445

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Cracked
- Location: Turbine
- Part time: 5,283 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR LOW POWER, FOUND PART CRACKED 12 PLACES UP TO APPROXIMATELY .5 INCH.  SB 72-0840 AUTHORIZES INSTALLATION OF THIS PART TO PROVIDE INCREASED SEAL PLATE TENSION AGAINST FIRST STAGE ROTOR.  THIS INCREASED TENSION RESULTS IN CRACKING AT THE SEAL PLATE EDGE DIAMETER.  CRACKING RESULTS IN AIR LEAK AND SUBSEQUENT POWER LOSS.  SUGGEST ALLIED SIGNAL ENGINEERING REVIEW PART/INSTALLATION PROBLEM.
